RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nguyễn, Duy Tiến

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:68
Abstract pages:1809
Full texts:560

http://www.mathnet.ru/eng/person50132
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222446

Publications in Math-Net.Ru
1982
1. Dang Hung Thang, Nguyen Duy Tien, “Mappings of stable cylindrical measures in Banach space”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  492–501  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 525–535  isi
1981
2. Dang Hung Thang, Nguen Duy Tien, “On the convergence of martingales and geometric properties of Banach spaces”, Teor. Veroyatnost. i Primenen., 26:2 (1981),  385–391  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:2 (1982), 379–385  isi
1980
3. Dang-Hung-Thang, Nguen-Zuĭ-Tien, “On symmetric stable measures on spaces $l_p$ ($1\le p<+\infty$)”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  119–128  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 118–127  isi
1979
4. Nguyen Duy Tien, “Sur le théorème des trois séries de Kolmogorov et la convergence en moyenne quadratique des martingales dans un espace de Banach”, Teor. Veroyatnost. i Primenen., 24:4 (1979),  795–807  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:4 (1980), 797–808  isi
5. Nguen Zuy Tien, “The structure of measurable linear functionals on Banach spaces wit Gaussian measures”, Teor. Veroyatnost. i Primenen., 24:1 (1979),  165–168  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:1 (1979), 165–168  isi
1977
6. Nguyen Zuy Tien, V. I. Tarieladze, S. A. Čobanyan, “On compactness of families of second order measures in Danach spaces”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  823–828  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 805–810
1976
7. V. V. Kvaračheliya, Nguen Zuy Tien, “The central limit theorem and the strong law of large numbers in $l_p\{X\}$-spaces, $1\le p<+\infty$”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  802–812  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 780–790
8. Z. G. Gorgadze, Nguen Zuy Tien, “Families of Gaussian measures on Orlicz sequence spaces”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  628–634  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 614–620
9. Nguyen Zuy Tien, “Some remarks on convergence of sums of independent $l_p$-valued random variables, $1\le p<+\infty$”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  395–398  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 386–388
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021